# SDR AALA202505302377

- Difficulty date: May 5, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUTOUT LOWER SILL CENTER SHAPE FITTING BETWEEN FR 66 AND FRF 68 AT S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-72-11.
